Journal article icon

Journal article

Levy area of Wiener processes in Banach spaces

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/aop/1023481002

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ANNALS OF PROBABILITY More from this journal
Volume:
30
Issue:
2
Pages:
546-578
Publication date:
2002-04-01
DOI:
ISSN:
0091-1798
Keywords:
Pubs id:
pubs:14942
UUID:
uuid:f60331ff-219d-4390-b88a-cdba44f66dcf
Local pid:
pubs:14942
Source identifiers:
14942
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP